Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EXPONENTIAL DISTRIBUTION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3290

  • Page / 132

Export

Selection :

  • and

ON THE STABILITY OF LACK OF MEMORY CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTIONSHIMIZU R.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 217-226; BIBL. 10 REF.Conference Paper

CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTION BY RECORD VALUESAHSANULLAH M.1979; SANKHYA, SER. B; ISSN 0581-5738; IND; DA. 1979; VOL. 41; NO 1-2; PP. 116-121; BIBL. 3 REF.Article

ON A "LACK OF MEMORY" PROPERTYHUANG JS.1981; ANN. INST. STAT. MATH.; ISSN 0373-5990; JPN; DA. 1981; VOL. 33; NO 1; PP. 131-134; BIBL. 12 REF.Article

CHARACTERIZATIONS OF THE EXPONENTIAL DISTRIBUTION BY RELEVATION-TYPE EQUATIONSGROSSWALD E; KOTZ S; JOHNSON NL et al.1980; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1980; VOL. 17; NO 3; PP. 874-877; BIBL. 1 REF.Article

QUELQUES RESULTATS LIES A LA CARACTERISATION D'UNE DISTRIBUTION EXPONENTIELLEKLEBANOV LB.1980; TEOR. VEROJATN. EE PRIMEN.; ISSN 0040-361X; SUN; DA. 1980; VOL. 25; NO 3; PP. 628-633; ABS. ENG; BIBL. 4 REF.Article

COMPARISON OF PREDICTION INTERVALS FOR FAILURE TIMES WHEN LIFE IS EXPONENTIAL.KAMINSKY KS.1977; TECHNOMETRICS; U.S.A.; DA. 1977; VOL. 19; NO 1; PP. 83-86; BIBL. 11 REF.Article

EINE CHARAKTERISIERUNG DER EXPONENTIALVERTEILUNGEN. = UNE CARACTERISATION DE LA LOI EXPONENTIELLEBOSCH K.1977; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1977; VOL. 57; NO 10; PP. 609-610Article

CHARACTERIZATIONS OF THE BIVARIATE EXPONENTIAL DISTRIBUTION AND MARSHALL-OLKIN DISTRIBUTION AND STABILITYOBRETENOV A; RACHEV S.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 136-150; BIBL. 7 REF.Conference Paper

DISCRETIZATION IN THE PROBLEMS OF STABILITY OF CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTIONKLEBANOV LB; MELAMED JA.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; NO 982; PP. 110-122; BIBL. 9 REF.Conference Paper

ON THE QUADRATIC DERIVATIVE OF EXPONENTIAL PROBABILITIESRUBLIK F.1980; APL. MAT.; CSK; DA. 1980; VOL. 25; NO 4; PP. 267-272; ABS. CZE; BIBL. 7 REF.Article

SOLUTIONS EXPONENTIELLES DE L'EQUATION CINETIQUE POUR LA COAGULATION STATIONNAIRE DES AEROSOLS ATMOSPHERIQUESVINOKUROV LI; KATS AV.1980; IZVEST. AKAD. NAUK S.S.S.R., FIZ. ATMOSF. OKEANA; SUN; DA. 1980; VOL. 16; NO 6; PP. 601-607; ABS. ENG; BIBL. 20 REF.Article

A NOTE ON EXPONENTIAL MARTINGALESKAZAMAKI N.1978; TOHOKU MATH. J.; JPN; DA. 1978; VOL. 30; NO 3; PP. 367-371; BIBL. 6 REF.Article

POWER-ONE TESTS BASED ON SAMPLE SUMS.TZE LEUNG LAI.1977; ANN. STATIST.; U.S.A.; DA. 1977; VOL. 5; NO 5; PP. 866-880; BIBL. 18 REF.Article

SUR LA STABILITE D'UNE CARACTERISATION D'UNE LOI EXPONENTIELLEKLEBANOV LB; YANUSHKYAVICHENE OL.1982; LITOVSKIJ MATEMATICESKIJ SBORNIK; ISSN 506974; SUN; DA. 1982; VOL. 22; NO 3; PP. 103-111; ABS. LIT/ENG; BIBL. 7 REF.Article

ON A PROPERTY OF THE EXPONENTIAL DISTRIBUTIONKABE DG.1980; BIOMETR. J.; DDR; DA. 1980; VOL. 22; NO 1; PP. 79-81; BIBL. 1 REF.Article

A PROBALISBITIC DISTRIBUTION LAW WITH PRACTICAL APPLICATIONSMAKSAY S.1980; MATH., MATH.; ROM; DA. 1980; VOL. 22; NO 1; PP. 75-76; BIBL. 3 REF.Article

TESTS FOR INDEPENDENCE OF EXPONENTIAL VARIABLESAL SAADI SD; SCRIMSHAW DF; YOUNG DH et al.1979; J. STATIST. COMPUT. SIMUL.; GBR; DA. 1979; VOL. 9; NO 3; PP. 217-233; BIBL. 9 REF.Article

ESTIMATION OF RELIABILITY FOR A CLASS OF LIFE DISTRIBUTIONS WITH A STOCHASTIC PARAMETERPADGETT WJ; TSOKOS CP.1976; METRON; ITA; DA. 1976 PUBL. 1979; VOL. 34; NO 3-4; PP. 333-359; BIBL. 10 REF.Article

CONSTRUCTION OF IMPROVED ESTIMATORS IN MULTIPARAMETER ESTIMATION FOR DISCRETE EXPONENTIAL FAMILIES. DISCUSSION. REPLYMALAY GHOSH; JIUNN TZON HWANG; KAM WAH TSUI et al.1983; ANNALS OF STATISTICS; ISSN 0090-5364; USA; DA. 1983; VOL. 11; NO 2; PP. 351-376; BIBL. DISSEM.Article

EXPONENTIAL GROWTH AND ALLOMETRIC EQUATIONSPERKKIOE J; KESKINEN R.1982; J. THEOR. BIOL.; ISSN 0022-5193; GBR; DA. 1982; VOL. 98; NO 4; PP. 675-677; BIBL. 2 REF.Article

A CHARACTERIZATION OF THE EXPONENTIAL DISTRIBUTION AND OF THE GEOMETRIC DISTRIBUTIONFIEGER W.1982; SCANDINAVIAN ACTUARIAL JOURNAL; ISSN 0346-1238; SWE; DA. 1982; NO 3-4; PP. 232-237; BIBL. 2 REF.Article

A NEW FAMILY OF PROBABILITY DISTRIBUTIONS WITH APPLICATIONS TO MONTE CARLO STUDIESJOHNSON ME; TIETJEN GL; BECKMAN RJ et al.1980; J. AMER. STATIST. ASS.; USA; DA. 1980; VOL. 75; NO 370; PP. 276-279; BIBL. 13 REF.Article

ON THE EXPONENTIAL LAWDALLAS AC.1979; METRIKA; DEU; DA. 1979; VOL. 26; NO 2; PP. 105-108; BIBL. 2 REF.Article

WAITING TIME PARADOX AND SIZE BIASED SAMPLINGGUPTA RC.1979; COMMUNIC. STATIST., THEORY METHODS; USA; DA. 1979; VOL. 8; NO 6; PP. 601-607; BIBL. 12 REF.Article

METHODE DE MODELISATION D'UNE DISTRIBUTION EXPONENTIELLE BASEE SUR LES PROPRIETES DU PROCESSUS DE POISSONPAVLOV AI; POKHODZEJ BB; RAVKIN IA et al.1978; ZH. VYCHISLIT. MAT. MAT. FIZ.; SUN; DA. 1978; VOL. 18; NO 5; PP. 1316-1320; BIBL. 5 REF.Article

  • Page / 132